I began with muscle twitches and cramp and spasms -after two months I SAW A NEUROLOGIST AND HAD A NORMAL EXAMINATION AND A NORMAL EMG. i was told I WAS SUFFERING FROM EXTREME ANXIETY- AT THE SAME TIME I NOTICED THE SLEEVES OF MY CLOTHES WERE SHAKING AND THE FRONT OF MY CLOTHES WERE MOVING UP AND DOWN- WHEN i looked from above my breasts to my pubic area was continually moving in a rhtymic way in and out- I MENTIONED IT TO THE NEUROLOGIST WHO SAID HE COULD SEE AND IT WAS ANXIETY- ANOTHER THREE AND A HALF MONTHS ON IT HASN'T STOPPED FOR A MINUTE. in the mean time I HAD A BREAST EXAMINATION AND THE DR SAID THEY WERE NON STOP MUSCLE CONTRACTIONS IN OUT CONTINOUSLY- i can only feel them when i move in a particular way and my clothes touch them but I CAN SEE THEM THOUGH MY CLOTHES ALL THE TIME.the twitching has also trebled - from my scalp- my hair always feels its moving to inside my vagina -to moving my big toes up and down- ALSO MUSCLES KEEP ON TIGHTENING NOT HARD AND THEN i feel them let go- at the same time i started with myoclonus and take clozepam. I SAW THE NEURO ON THE 1ST FEB for a check up AND HE BOUGHT A PSYCHIARIST WITH HIM i'm not crazy but I HAVE NO IDEA WHATS GOInG ON WITH MY BODY, i had another neuro examination and he said i was as fit as a fiddle except for my head- can anxiety be doing all this to me- I AM GETTING MORE ANXOUS BY THE MINUTE IF THATS POSSIBLE- PLEASE COULD YOU GIVE ME YOUR OPINION
tHANKS IN ANTICIPATION
It is certainly possible for anxiety to cause all of the symptoms you describe. If this were neurological, your neuro would have been able to diagnose it by now.
A vicious cycle takes place once anxiety manifests itself in a bodily reaction. You become more self conscious, and end up watching yourself too closely. Your attention shifts toward your body, and you become mentally disconnected from it. Your body becomes like a foreign object and seems to continue to surprise and frighten you.
The more frightened you are, the more self conscious, the more frightened, and the cycle continues and your symptoms get worse. Interrupting this cycle with anti-anxiety medication and psychotherapy is the best remedy.
Is there anything that mimics st johnswart without all the MOAI side effects....if so what...are there any herbal besides cava..I like the effects of st johnswart but the hives& twitching is to much 4 me to handle....help n ohio!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.